Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lumps under the nipples. Taking tamoxifen for pain. Further treatment?

I am 23 and have small lumps under both of my nipples. I got them around 4 weeks after a cycle of stanavar. I specifically took stanavar to avoid increase in testosterone levels and the use of a pct after the cycle. I started taking tamoxifen to combat the lumps but they have not decreased in size, however the pain has gone (I have been taking them for 5 days).
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions. Generalized breast lumpiness usually feels like lots of little bumps (nodularity) or as though some areas of the breast are thicker or denser than other areas. Your breasts also may feel tender. The lumps may occur in both breasts around the nipple and in the upper, outer part of the breasts, especially before your menstrual period. The lumps may come and go and change size in just a few days. Generalized lumpiness was once thought to be abnormal and was even called fibrocystic breast disease, but it is so common that it is now considered normal. Tamoxifen, a synthetic antiestrogen, relieves pain, but should be evaluated every 3 months while taking tamoxifen to monitor for irregular menstrual bleeding. The relapse rate is as high as 39% to 48% after tamoxifen is stopped. Estrogen-progesterone combinations have been shown to alleviate breast nodularity associated with breast pain in 70% to 90% of women. Medroxyprogesterone improved these symptoms in 85% of women. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor